Change search
Link to record
Permanent link

Direct link
Tadesse, Yohannes
Publications (1 of 1) Show all publications
Tadesse, Y. (2015). Using Edge-induced and Vertex-induced Subhypergraph Polynomials. Mathematica Scandinavica, 117(2), 161-169
Open this publication in new window or tab >>Using Edge-induced and Vertex-induced Subhypergraph Polynomials
2015 (English)In: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807, Vol. 117, no 2, p. 161-169Article in journal (Refereed) Published
Abstract [en]

For a hypergraph H, we consider the edge-induced and vertex-induced subhypergraph polynomials and study their relation. We use this relation to prove that both polynomials are reconstructible, and to prove a theorem relating the Hilbert series of the Stanley-Reisner ring of the independent complex of H and the edge-induced subhypergraph polynomial. We also consider reconstruction of some algebraic invariants of H.

Place, publisher, year, edition, pages
Aarhus: Institut for Matematik, Aarhus Universitet, 2015
National Category
Research subject
Physics and Mathematics
urn:nbn:se:his:diva-13590 (URN)10.7146/math.scand.a-22864 (DOI)000370888800001 ()2-s2.0-84962232225 (Scopus ID)
Available from: 2017-05-23 Created: 2017-05-23 Last updated: 2017-11-27Bibliographically approved

Search in DiVA

Show all publications